# SDR IXXA06SMN065S

- Difficulty date: February 16, 2006
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Plugged
- Location: Fwd Lavatory
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION,  INSTL; FWD LAV DRAIN MAST PLUG AT LOWER CENTER LINE.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-19-06, ATI DWG H74-102 REV B DATED 01-19-06, EO SEMAN 2006114 DATED 01-19-06.  REMOVED EXISTING DRAIN MAST IAW DC8 SRM 51-3-0.  FABRICATED REPAIR DOUBLER (AL7075T6 0.125) IAW ATI DWG H74-102.  CLEANED, TREATED AND PRIMED AREA + REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR DOUBLER IAW ATI DWG H74-102, DC8 SRM 51-3-0, DC8 SRM 51-3-1 (TORQUE).
